# SDR DALA2023112709686

- Difficulty date: November 20, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 84,207 hours, 21,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 AT DEPARTURE L4 DOOR WOULD NOT ARM. CORRECTIVE ACTION: ADJUSTED CHORD. DOOR ARMING CKS OK PER B757 AMM 25-66. (4360110)
